MAUDE Adverse Event Report: ARTHREX, INC. SCREWDRIVER, T15 HEXALOBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCREWDRIVER, T15 HEXALOBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCREWDRIVER, T15 HEXALOBE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the drive feature was found to be twisted.It was also found to be broken and missing approximately 1/16 in.The distal end surface of the broken driver is corroded.The cause of the twisted and broken drive feature is undetermined, however a likely cause is over-torquing the device.
 
Event or Problem Description
It was reported the below instrument need to be replaced.Qty(1) ar-9623 ¿ threaded, qty(1) ar-8943-10 ¿ torqued.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
SCREWDRIVER, T15 HEXALOBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12506022
Report Number1220246-2021-03661
Device Sequence Number4231009
Product Code LXH
UDI-Device Identifier00888867052208
UDI-Public00888867052208
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCREWDRIVER, T15 HEXALOBE
Device Catalogue NumberAR-8943-10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1